Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 188, NWS Jackson, KY

June 9, 20115 counties in Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jun 9, 2011, 5:16 PM EDT for 5 counties in Kentucky. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 5:16 PM EDT (21:16 UTC)
Expired
Jun 9, 2011, 6:00 PM EDT
In force
44 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Breathitt County, KY, Magoffin County, KY, Morgan County, KY, Perry County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 8 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:36 PM EDTHAIL 0.58 Se Campton, KY
Jun 9, 5:41 PM EDTTSTM WND DMGKeck, KY6-7 TREES DOWN ON HIGHWAY 1812 BETWEEN MILE MARKER 6 AND 7.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -140 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1482 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-140 m²/s²
0-3 km storm-relative helicity
-82 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WUUS53 KJKL 092116
SVRJKL
KYC025-153-175-193-237-092200-
/O.NEW.KJKL.SV.W.0188.110609T2116Z-110609T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
516 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
  CENTRAL MAGOFFIN COUNTY IN SOUTHEAST KENTUCKY...
  EXTREME SOUTH CENTRAL MORGAN COUNTY IN SOUTHEAST KENTUCKY...
  EXTREME NORTH CENTRAL PERRY COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHEASTERN WOLFE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 600 PM EDT

* AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HOLLONVILLE...OR 7 MILES SOUTHEAST OF CAMPTON...AND MOVING EAST AT
  15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...PAXTON...WILHURST...FROZEN CREEK...ELKATAWA...FIVEMILE...
  GILMORE...SEWELL...UPPER GILMORE...SIMPSON...LEE CITY...KECK...
  MOCT...ROSEFORK...SHOCKEY...INVERNESS...DUMONT...TAULBEE...NOCTOR
  AND QUICKSAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3774 8302 3741 8316 3757 8354 3776 8350
TIME...MOT...LOC 2116Z 281DEG 20KT 3765 8343
WIND...HAIL 60MPH 1.00IN

$$

SHALLENBERGER
3 follow-up statements
098 
WWUS53 KJKL 092133
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
533 PM EDT THU JUN 9 2011

KYC025-153-175-193-237-092200-
/O.CON.KJKL.SV.W.0188.000000T0000Z-110609T2200Z/
MORGAN KY-MAGOFFIN KY-WOLFE KY-BREATHITT KY-PERRY KY-
533 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL PERRY...BREATHITT...SOUTHEASTERN WOLFE...CENTRAL MAGOFFIN AND
EXTREME SOUTH CENTRAL MORGAN COUNTIES UNTIL 600 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WILHURST...OR NEAR JACKSON...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSON...ROSEFORK...SHOCKEY...MOCT...KECK...BELKNAP...TAULBEE...
  INVERNESS...ROCK LICK...DUMONT...BURG...BURKHART...WHEEL RIM...
  NOCTOR...QUICKSAND...NETTY...CUTUNO...MOUNTAIN VALLEY...EPSON AND
  PORTSMOUTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3775 8326 3774 8302 3741 8316 3757 8354
      3764 8352
TIME...MOT...LOC 2133Z 291DEG 14KT 3761 8339
WIND...HAIL 60MPH 1.00IN

$$

KAS
356 
WWUS53 KJKL 092152
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
552 PM EDT THU JUN 9 2011

KYC175-193-092202-
/O.CAN.KJKL.SV.W.0188.000000T0000Z-110609T2200Z/
MORGAN KY-PERRY KY-
552 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTH CENTRAL PERRY
AND EXTREME SOUTH CENTRAL MORGAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3766 8332 3768 8330 3774 8322 3774 8302
      3754 8311
TIME...MOT...LOC 2152Z 301DEG 11KT 3765 8319

$$

KYC025-153-237-092200-
/O.CON.KJKL.SV.W.0188.000000T0000Z-110609T2200Z/
MAGOFFIN KY-WOLFE KY-BREATHITT KY-
552 PM EDT THU JUN 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
BREATHITT...EXTREME SOUTHEASTERN WOLFE AND CENTRAL MAGOFFIN COUNTIES
UNTIL 600 PM EDT...

AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CORNELIA...OR 10 MILES SOUTHWEST OF SALYERSVILLE...MOVING SOUTHEAST
AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  GUAGE...HENDRICKS...FORAKER...LAMBRIC...LAKESVILLE...MASON AND
  BURNING FORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3766 8332 3768 8330 3774 8322 3774 8302
      3754 8311
TIME...MOT...LOC 2152Z 301DEG 11KT 3765 8319
WIND...HAIL 60MPH 1.00IN

$$

KAS
088 
WWUS53 KJKL 092159
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
559 PM EDT THU JUN 9 2011

KYC025-153-237-092210-
/O.EXP.KJKL.SV.W.0188.000000T0000Z-110609T2200Z/
MAGOFFIN KY-WOLFE KY-BREATHITT KY-
559 PM EDT THU JUN 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREATHITT...
EXTREME SOUTHEASTERN WOLFE AND CENTRAL MAGOFFIN COUNTIES HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3766 8332 3768 8330 3774 8322 3774 8302
      3754 8311
TIME...MOT...LOC 2200Z 301DEG 11KT 3764 8316

$$

KAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:14 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 9, 4:14 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EDT THU JUN 9 2011

.SHORT TERM.../TONIGHT THROUGH SATURDAY/...UPDATED

CONVECTION INITIATED NEAR AN OUTFLOW BOUNDARY WHICH MOVED INTO THE
FORECAST AREA FROM THE NORTH TODAY. MOST OF THE CONVECTION HAS BEEN
NEAR AND SOUTH OF THIS LINE...ALTHOUGH MORE ISOLATED AND WEAKER
DEVELOPMENT ALSO TOOK PLACE TO THE NORTH EVENTUALLY. SHEAR HAS BEEN
VERY WEAK...BUT INSTABILITY SIGNIFICANT...YIELDING A FEW PULSE SEVERE
STORMS. THIS ACTIVITY WILL PERSIST FOR A WHILE...BUT SHOULD BE
DIMINISHING THIS EVENING AS HEATING IS LOST AND THE ATMOSPHERE ALSO
GETS WORKED OVER. WILL NEED TO USE A PRE-FIRST PERIOD TO ACCOUNT FOR
THE MOST COVERAGE LATE THIS AFTERNOON. WILL ONLY USE A 20 PERCENT POP
AFTER 00Z.

A SIMILAR SCENARIO WILL EXIST ON FRIDAY...MINUS A KNOWN BOUNDARY
BEING PRESENT. THAT BEING THE CASE...WILL EXPECT THUNDERSTORMS TO
POP AGAIN...BUT ONLY ISOLATED FOR MOST OF THE AREA. HIGHER TERRAIN
NEAR THE VA BORDER MAY ENCOURAGE A BIT MORE ABUNDANCE OF STORMS...AND
WILL USE LOW CHANCE POPS THERE. DEEP CONVECTION SHOULD DIMINISH AGAIN
ON FRIDAY EVENING.

ON SATURDAY A SURFACE COLD FRONT AND UPPER TROUGH WILL APPROACH FROM
THE NW. DEEP LAYER MOISTURE IS EXPECTED TO INCREASE AS THESE
FEATURES APPROACH. THIS POINTS TO AN INCREASED POP...ESPECIALLY FOR
OUR NW COUNTIES.

FOR MAX TEMPS...WENT CLOSER TO THE COOLER METMOS RATHER THAN THE
WARMER MAVMOS BASED ON RECENT PERFORMANCE.

.LONG TERM.../SATURDAY NIGHT THROUGH THURSDAY/...UPDATED

UPDATED LONG TERM DISCUSSION WILL FOLLOW SHORTLY
&&

.AVIATION.../18Z TO 18Z/

ISOLATED SHOWERS AND THUNDERSTORMS OF THIS AFTERNOON MAY PERSIST
INTO THE EVENING BUT SHOULD DIE OUT BEFORE 04Z. AREAS OF VALLEY FOG
ARE THEN EXPECTED OVERNIGHT UNTIL AROUND 14Z ON FRIDAY...WITH
LOCALIZED VLIFR. ASIDE FROM PRECIP AND FOG...VFR WITH LIGHT WINDS IS
EXPECTED.
&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...HAL
LONG TERM...SHALLENBERGER
AVIATION...HAL
Hazardous weather outlook, Jun 9, 5:04 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
504 PM EDT THU JUN 9 2011

KYZ044-050>052-079-080-083>088-104-116>118-101100-
FLEMING-MONTGOMERY-BATH-ROWAN-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-
KNOX-BELL-HARLAN-ELLIOTT-CLAY-LESLIE-LETCHER-
504 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING. LOCALLY DENSE FOG IS
EXPECTED LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY
BEING SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KYZ058>060-068-069-106>115-119-120-101100-
ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-MARTIN-PIKE-
504 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW OF THEM MAY PRODUCE
LARGE HAIL AND DAMAGING WIND. LOCALLY DENSE FOG IS EXPECTED LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY
BEING SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL OR DAMAGING
WIND.

HAL

In the hours before

Local storm report, Jun 9, 4:36 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
436 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 SSE KEAVY             36.98N 84.15W
06/09/2011  E0.88 INCH       LAUREL             KY   TRAINED SPOTTER

&&

JCARICO
Local storm report, Jun 9, 4:37 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
437 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 SSE KEAVY             36.98N 84.15W
06/09/2011  E0.75 INCH       LAUREL             KY   TRAINED SPOTTER

&&

JCARICO
Special weather statement, Jun 9, 4:44 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
444 PM EDT THU JUN 9 2011

KYZ079-080-086-092115-
PULASKI-LAUREL-KNOX-
444 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 515
PM EDT THURSDAY AFTERNOON...

   EAST CENTRAL PULASKI...
   CENTRAL LAUREL AND
   EXTREME NORTHWESTERN KNOX.

AT 444 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BENT...OR 11
MILES NORTHEAST OF SOMERSET...MOVING EAST AT 5 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 40 TO 50
MPH...FREQUENT LIGHTNING AND NICKEL SIZE HAIL IN THESE AREAS.

KAS
Special weather statement, Jun 9, 4:48 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT THU JUN 9 2011

KYZ120-092115-
PIKE-
448 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 515
PM EDT THURSDAY AFTERNOON...

   SOUTH CENTRAL PIKE.

AT 447 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROCKHOUSE...OR
9 MILES SOUTH OF PIKEVILLE...MOVING SOUTHEAST AT 15 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...GUSTY WINDS OF 30 TO 40
MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS.

KAS
Local storm report, Jun 9, 4:49 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
449 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             SHELBIANA               37.43N 82.49W
06/09/2011  E1.00 INCH       PIKE               KY   TRAINED SPOTTER

&&

JCARICO
Special weather statement, Jun 9, 5:07 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
507 PM EDT THU JUN 9 2011

KYZ108-111-112-114-092130-
WOLFE-LEE-BREATHITT-OWSLEY-
507 PM EDT THU JUN 9 2011

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 530
PM EDT THURSDAY AFTERNOON...

   SOUTHERN WOLFE...
   EASTERN LEE...
   NORTHWESTERN BREATHITT AND
   NORTH CENTRAL OWSLEY.

AT 507 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR VADA...OR 7
MILES EAST OF BEATTYVILLE...MOVING EAST AT 20 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...WIDECREEK
AROUND 515 PM EDT...OAKDALE AROUND 520 PM EDT...LAWSON AROUND 525 PM
EDT...FROZEN CREEK AROUND 530 PM EDT...

RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE
INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND
SMALL HAIL IN THESE AREAS.

BECKER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 12:42 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley33 min
Jun 9, 12:55 PM EDTFlash Flood WarningJKLClay, Jackson, Owsley61 min
Jun 9, 3:04 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne26 min
Jun 9, 3:13 PM EDTSevere Thunderstorm WarningJKLBell25 min
Jun 9, 3:58 PM EDTSevere Thunderstorm WarningJKLPulaski47 min
Jun 9, 4:03 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Rockcastle, Whitley42 min
Jun 9, 4:07 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, Whitley80 min
Jun 9, 4:19 PM EDTSevere Thunderstorm WarningJKLPike26 min
Jun 9, 4:52 PM EDTSevere Thunderstorm WarningJKLFloyd, Letcher, Pike23 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningJKLClay, Estill, Jackson, Lee, Owsley21 min
Jun 9, 5:22 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan21 min
Jun 9, 6:13 PM EDTSevere Thunderstorm WarningJKLFloyd, Johnson, Magoffin47 min
Jun 9, 6:26 PM EDTAreal Flood AdvisoryJKLBreathitt, Lee54 min
Jun 9, 7:01 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more54 min
Jun 9, 7:02 PM EDTSevere Thunderstorm WarningJKLFloyd, Magoffin15 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.